# SDR HNAA2019080800220

- Difficulty date: July 13, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 36,978 hours, 32,976 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD AILERON PCA WING ATTACHMENT DAMAGED.   BLENDED AREA OF DAMAGE IAW EO1-57-19-0296.
